# SDR CA140321011

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont O470R
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Misinstalled
- Location: Ignition Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE MAGNETO TIMING/SYNCHRONIZATION, FOUND IGNITION SWITCH POSITIONS INCORRECT. TROUBLESHOOTING DETERMINED LT AND RT "P" LEADS REVERSED ON MAGNETOS.
